MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPE AND/OR ACCESSORIES

DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPE AND/OR ACCESSORIES
Model Number 173021
Medical Device Problem Codes Detachment Of Device Component (1104); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: occurred during the laparoscopic hernia repair, the surgeon was placing the needle through the mesh and then through the tissue when the needle disengaged and it was also difficult to load and unload.The needle fell into the cavity of the patient and it was retrieved using a grasper.The patient is alive and has no injury.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6610589
Report Number9612501-2017-05575
Device Sequence Number16146156
Product Code KOG
UDI-Device Identifier20884521129433
UDI-Public20884521129433
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number173021
Device Catalogue Number173021
Device Lot NumberJ7A0061X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1